MAUDE Adverse Event Report: ABBOTT MEDICAL ENSITE¿ X DISPLAY WORKSTATION; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ABBOTT MEDICAL ENSITE¿ X DISPLAY WORKSTATION; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number ENSITE-DWS-2.0.1
Medical Device Problem Code Application Program Freezes or Fails to Launch (4031)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
During the radiofrequency atrial fibrillation procedure in voxel mode, there was a delay due to the ensite dws lagging and crashing.While mapping, the ensite x dws lagged and crashed.The dws was restarted three times (each restart took 15-20 minutes), but the lagging issue persisted.The dws was replaced, and the issue was resolved.There were no adverse consequences to the patient.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h2, h3, h6, h11.One ensite x display workstation (dws8) z4 was received for evaluation.The reported event was confirmed through the message logs, memory test failing during diagnostics, and the dws unresponsiveness.Based on the investigation, and information provided to abbott, the root cause cannot be definitively confirmed; however, the failure is contained within the system.

Brand Name
ENSITE¿ X DISPLAY WORKSTATION
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ABBOTT MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ABBOTT MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key23735272
Report Number2184149-2025-00206
Device Sequence Number21254525
Product Code DQK
UDI-Device Identifier05415067046710
UDI-Public(01)05415067046710(10)10707243
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K221213
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberENSITE-DWS-2.0.1
Device Catalogue NumberENSITE-DWS-2.0.1
Device Lot Number10707243
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/01/2025
Supplement Date Received by Manufacturer02/24/2026
Initial Report FDA Received Date12/05/2025
Supplement Report FDA Received Date03/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/04/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown